# SDR DALA2019101525923

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF OPEN HOLE EDDY CURRENT PER AA5311-01207-01B STEP 13, FOUND INBOARD HOLE HAS CRACK INDICATION AT APPROXIMATELY 3 O'CLOCK POSITION AS VIEWED FROM REAR. INDICATION IS IN THE STA 1681 FRAME, NOT THE CLIP ON AFT SIDE OF FRAME. CANNOT DETERMINE LENGTH OF CRACK WITH INSTALLATION STACK UP.   COMPLIED WITH ER/A 581570-14AD REV ORIGINAL.
